Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extremal property of simplices


Author: G. J. Butler
Journal: Proc. Amer. Math. Soc. 30 (1971), 556-560
MSC: Primary 52.40
DOI: https://doi.org/10.1090/S0002-9939-1971-0284916-7
MathSciNet review: 0284916
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the class of n-dimensional simplices is an extremal for the problem of maximizing the volume of the minimum circumscribing cylinder to an n-dimensional convex body of unit volume.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.40

Retrieve articles in all journals with MSC: 52.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0284916-7
Keywords: Simplex, circumscribing cylinder, shadow
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society